Vomiting Blood, Stomach Compulsions and Chest Pain
Has the alcohol/pill consumption become so severe that my stomach is now bleeding? I drank a soda today and right away felt nauseous and vomited. There was blood in the vomit and I also started heaving bile.
I'll get straight to the point:
I'm prescribed to Adderall (adderrall), and I get severe migraines and have trouble sleeping.
Since starting Adderall (adderrall) in 2003, I've had stomach compulsions and chest pains which was thought to be Acid-Reflux and my doctor prescribed me to Nexium, it did not help and I stopped taking it in 2005.
I'm a HEAVY drinker and have taken sleeping pills/ pain revilers while drinking.
Recently, the stomach compulsions have been getting worse,and so have the chest pains which I think is Acid-Reflux. I start experiencing severe pain in the upper portion of my abdomen, just under my breastbone, and It feels somewhat like a cramp and is very uncomfortable and I vomit blood. If I drink heavily the night before, my body feels like I worked out severely and ran a marathon. The body aches worsen and are very painful and sore.
I think I know where the vomiting blood, stomach compulsions and chest pains, etc.. are coming from but I just need to be sure or hear other opinions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.